U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Is it normal for your stomach to bloat when coming off antibiotics?

1 doctor answer1 doctor weighed in
Dr. Mark Gromisch
40 years experience
Gut flora: Antibiotics can change the the bacteria of the intestine and this can cause bloating or even diarrhea. I always recommend that patients on antibiotics take a probiotic. If symptoms persist, you may need to be tested for clostridium difficile.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 38-year-old member asked:
Is it normal for my stomach to be bloated after a colonoscopy?
2 doctor answers3 doctors weighed in
A 49-year-old member asked:
I'm feeling pain and bloating in my stomach after sex. Is that normal?
1 doctor answer1 doctor weighed in
A 51-year-old member asked:
Please advise if it's normal for your stomach to bloat after every single meal?
1 doctor answer3 doctors weighed in
Last updated May 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.